Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Regular boundary points in Markov chains


Author: A. W. Knapp
Journal: Proc. Amer. Math. Soc. 17 (1966), 435-440
MSC: Primary 60.65; Secondary 60.62
MathSciNet review: 0192556
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.65, 60.62

Retrieve articles in all journals with MSC: 60.65, 60.62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0192556-1
Article copyright: © Copyright 1966 American Mathematical Society